# SDR DALA14030925807

- Difficulty date: May 9, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 41,389 hours, 13,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT AT RBL 24.75 BS 365.25  HAS CORROSION.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.   REMOVED AND REPLACED SEAT TRACK SUPPORT IAW SRM .
